Jump to content
  • entry
    1
  • comment
    1
  • views
    179

Second Shed on finasteride after 7months...


Stevo007

390 views

Hello I am 22 yrs old I am a norwood II almost but not quite a norwood III. Anyways I have been on finasteride 1.25 a day for about 7 months the first 3 months i shed like crazy but read that was common and also good reaction to the drug after 3 months my hair was thicker defenatly a difference and very few hairs fell out like 10 a day that lasted for about a month and a half then suddenly I started shedding a lot again almost as much as in the begining is this normal to have more than 1 cycle of shedding or does this mean the drug has stopped working? i thought I was reacting well to it concidering it almost stopped my shedding completetly, but now i have no idea whats going on. Has anyone had a similar experience??

1 Comment


Recommended Comments

  • Senior Member

Stevo,

 

A shed that late could be due to something like "seasonal" shedding or the addition of a new drug, but you may want to consult with the prescribing physician to be sure it isn't something else. Frankly, I haven't heard much about a second shedding phase associated with Propecia, so it's probably something worth discussing with the physician who prescribed the medication.

 

Good luck!

 

Blake (Future_HT_Doc)

Forum Co-Moderator

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...